# SDR 4DPA2024022600001

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N262JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 34,577 hours, 36,955 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 12303011401
- Part serial: NSN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF ABOUT 7000 FEET, “HYD1 LO QTY” MSG ILLUMINATED ON EICAS. LOOKED AT HYDRAULIC PAGE, AND QUANTITY WAS DECREASING RAPIDLY. THEN “HYD1 PUMP FAIL” MSG ILLUMINATED. HEARD THE GEAR DOOR OPEN. RETURNED TO THE FIELD. CORR ACTION MX REMOVED DAMAGED RH NOSE GEAR DOOR ACTUATOR HYD HOSE ASSY PN OFF: 123-03011-401, NSN. INSTALLED SERVICEABLE RH NOSE GEAR DOOR ACTUATOR HYD HOSE ASSY PN ON : 123-03011-401, NSN. LEAK CHECK PERFORMED. OPS CHECK GOOD.
